# SDR AALA201803029023

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 54,413 hours, 21,994 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT AFT OVERWING EMERGENCY EXIT WINDOW SHADE DAMAGED. REPLACED LEFT AFT OVERWING EMERGENCY EXIT WINDOW SHADE PER AMM 25-21-12.
